Open Access
Translator Disclaimer
2004 Classical solutions for a multicomponent flow model in porous media
Youcef Amirat, Abdelhamid Ziani
Differential Integral Equations 17(7-8): 893-920 (2004).

Abstract

We consider an initial-boundary-value problem for a nonlinear differential system consisting of one equation of parabolic type coupled with an $n \times n$ semilinear hyperbolic system of first order. This system of equations describes the compressible, $ ( n +1 )$-component, miscible displacement in a porous medium, without including effects of molecular diffusion and dispersion. Assuming some regularity conditions on the data, we prove the existence (locally in time) and uniqueness of classical solutions.

Citation

Download Citation

Youcef Amirat. Abdelhamid Ziani. "Classical solutions for a multicomponent flow model in porous media." Differential Integral Equations 17 (7-8) 893 - 920, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35511
MathSciNet: MR2075412

Subjects:
Primary: 35Q35
Secondary: 76N10 , 76S05

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.17 • No. 7-8 • 2004
Back to Top